Upper Bounds for symmetric Markov transition functions
Annales de l'I.H.P. Probabilités et statistiques, Volume 23 (1987) no. S2, p. 245-287
@article{AIHPB_1987__23_S2_245_0,
     author = {Carlen, Eric and Kusuoka, S. and Stroock, D. W.},
     title = {Upper Bounds for symmetric Markov transition functions},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {23},
     number = {S2},
     year = {1987},
     pages = {245-287},
     zbl = {0634.60066},
     mrnumber = {898496},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1987__23_S2_245_0}
}
Carlen, E. A.; Kusuoka, S.; Stroock, D. W. Upper Bounds for symmetric Markov transition functions. Annales de l'I.H.P. Probabilités et statistiques, Volume 23 (1987) no. S2, pp. 245-287. http://www.numdam.org/item/AIHPB_1987__23_S2_245_0/

[B-E] D. Bakry and M. Emery, Diffusions Hypercontractives, pp. 177-207 in Sem. de Probabilities XIX; Lecture Notes in Mathematics, # 1123, J. AZEMA and M. YOR Eds., Springer-Verlag, New York, 1985. | Numdam | MR 889476 | Zbl 0561.60080

[D] E.B. Davies, Explicit Constants for the Gaussian Upper Bounds on Heat Kernels, 1985 preprint (to appear).

[D-M] C. Dellacherie and P.A. Meyer, Probabilities and Potential B, North Holland, Amsterdam, 1982. | MR 745449 | Zbl 0494.60002

[F-S] E.B. Fabes and D.W. Stroock, A New Proof of Moser's Parabolic Harnack Inequality Via the Old Ideas of Nash, Arch. Ratl. Mech. and Anal., vol. 96#4, pp. 327-338 ( 1986). | MR 855753 | Zbl 0652.35052

[F] M. Fukushima, Dirichlet Forms and Markov Processes, North Holland, Amsterdam, 1980. | MR 569058 | Zbl 0422.31007

[K-S] S. Kusuoka and D. Stroock, Long time estimates for the heat kernel assiciated will a uniformly subelliptic symmetric second order operator, to appear in Ann. Math. | MR 924675 | Zbl 0699.35025

[N] J. Nash, Continuity of Solutions of Parabolic and Elliptic Equations, Amer. J. Math., Vol. 80, 1958, pp. 931-954. | MR 100158 | Zbl 0096.06902

[S] I.E. Segal, Construction of Nonlinear Local Quantum Processes: I, Ann. Math., Vol. 92, 1970, pp. 462-481. | MR 272306 | Zbl 0213.40904

[St] D.W. Stroock, Applications of Fefferman-Stein Type Interpolation to Probability and Analysis, Comm. Pure Appl. Math., Vol. XXVI, 1973, pp. 477-496. | MR 341601 | Zbl 0267.60051

[L. D.] D.W. Stroock, An Introduction to the Theory of Large Deviations, Springer-Verlag, New York, 1984. | MR 755154 | Zbl 0552.60022

[V] S.R.S. Varadhan, On the Behavior of the Fundamental Solution of the Heat Equation with Variable Coefficients, C.A.M.S. 20 # 2, pp. 431-455, 1967. | MR 208191 | Zbl 0155.16503

[V-1] N.Th. Varopoulos, Isoperimetric Inequalities and Markov Chains, J. Func. Anal., Vol. 63, 1985, pp. 215-239. | MR 803093 | Zbl 0573.60059

[V-2] N.Th. Varopoulos, Hardy-Littlewood Theory for Semigroups, J. Func. Anal., Vol. 63, 1985, pp. 240-260. | MR 803094 | Zbl 0608.47047